[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Back to the Drawing Board

I just started a new medication for depression and it's helping a LOT,
but I'm having heartburn from it, and my BGs are all screwed up.

More labile in both directions -- I've had 3 hypos (high 50's low 60's)
in the last 4 days (unusual for me), AND delayed peaks.

This noon, I ate spaghetti with tomato sauce -- bolused 7 units for it.

Hrs. PP            BG
       2                    130
       3                    128 
       4                    145
       5                    211

Whaaaaaaaattttt??????? At that point I corrected, because I figured the
H from the bolus had run out, but I really wasn't expecting that delayed

Does this sound like the drug is causing delayed emptying of the
stomach, or an increase in insulin sensitivity along with decrease in
production (remember I'm Type Weird), or what?

Looks like I'm going to have to rethink my control strategies and test a
lot more for the next coupla weeks!  :( 
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- 
 Natalie A. Sera, with all her ducks in a row!
 Type Weird, pumping!
 mailto:email @ redacted
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c- 
 Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml